Volume 1, Issue 3
Numerical Computation of the Flow with a Shock Wave Passing Through a

Xiong-Hua Wu, Dun Huang & You-Lan Zhu

DOI:

J. Comp. Math., 1 (1983), pp. 247-258.

Published online: 1983-01

Preview Full PDF 172 1569
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-247, author = {Xiong-Hua Wu, Dun Huang and You-Lan Zhu}, title = {Numerical Computation of the Flow with a Shock Wave Passing Through a }, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {247--258}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9701.html} }
TY - JOUR T1 - Numerical Computation of the Flow with a Shock Wave Passing Through a AU - Xiong-Hua Wu, Dun Huang & You-Lan Zhu JO - Journal of Computational Mathematics VL - 3 SP - 247 EP - 258 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9701.html KW - AB -
Xiong-Hua Wu, Dun Huang & You-Lan Zhu. (1970). Numerical Computation of the Flow with a Shock Wave Passing Through a . Journal of Computational Mathematics. 1 (3). 247-258. doi:
Copy to clipboard
The citation has been copied to your clipboard